EXISTENCE RESULTS FOR A NONLINEAR GENERALIZED CAPUTO FRACTIONAL BOUNDARY VALUE PROBLEM

Articles > Article · 2024

Authors: Serap Yalçın, Erbil ÇETİN, Fatma Serap Topal

Journal of Applied Analysis & Computation, International, WoS, 2024, vol 14, pp 3639-3656

DOI: 10.11948/20230359

Summary

This study gives some new existence results for a three point boundary value problem involving a nonlinear fractional differential equation that incorporates a broad form of the Caputo fractional derivative concerning a new function. Our approach rests upon the fixed point theorems established by Banach, Schafer, and Schauder. Additionally, we substantiate the robustness of our findings by providing an apt illustrative example.

View details